# SDR SWAA2021072915923

- Difficulty date: September 14, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY THRESHOLD SUBWEB UPPER SURFACE AT B.S. 809; R.B.L 24; W.L. 154. / REMOVED CORROSION FROM ACB SUBTHRESHOLD WEB BS 809 RBL 24 WL 154 MORE THAN 50% MATERIAL THICKNESS LOST FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 LOCATED AND DRILLED NEW SUBTHRESHOLD WEB ITEM # 7531818 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 146A8340
